Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
My employer will soon change its carrier from United to CIGNA, no doubt because it costs considerably less for the employer. Seems as if most of what I've heard about CIGNA tends toward the lukewarm…Continue
Shortly after LADA diagnosis at age 49, but particularly since my father's passing in July 2013, I have occasionally contemplated end of life issues. Primary among those is long term care, as in "to…Continue
Finally (!) exhausted the supply of Short and Mini needles I was stuck (heh heh) with for the first four years after diagnosis, and was More Than Happy to begin using Nanos because I am of thin…Continue
Hoping folks here can help with a question about glucogen versus glucagon, brought up by an experience today when I went to get prescriptions. Is there a significant difference between glucogen and…Continue